Jump to content

Photo

Does Tazorac Make Your Skin Worse Before It Begins To Show Results?

tazorac acne red marks scars post chemical. peel

1 reply to this topic

#1 KSG1996

KSG1996

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 147
    Gallery Images: 8
    Likes: 30
About Me
  • Gender:Male
  • Location:USA
  • Interests:Soccer, helping others
  • Joined: 22-August 12

Posted 23 July 2013 - 08:30 PM

Hey everyone,

 

So I was given Tazorac again by my dermatologist to avoid acne from forming and to help with my red marks (PIH). I got a 25% TCA peel around 2-3 weeks ago and my next session is on August 5th. I began using the Tazorac yesterday because I had used it twice 2 weeks ago and it irritated the heck out of my skin, so I washed off and waited for my skin to properly heal.

 

It's been a day and I did notice my face a bit more red, and some really small pimples I had are forming tiny whiteheads, mostly in the chin area. How long does this process last? Thanks in advance :D



#2 Paperboy Bike

Paperboy Bike

    Just-B

  • Members
  • Posts & Likes
    Posts: 110
    Likes: 6
About Me
  • Gender:Male
  • Interests:Acne? Well nah not really.
  • Joined: 10-February 09

Posted 23 July 2013 - 09:13 PM

It can take a while before results start to show, the first month usually can result in a worsening of acne but since you are getting TCA peels this might help






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users